Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from headache since last 4 weeks and i'm taking clotan tablets. What could be the reason ?

hi doctor iam 21 years old male iam having headache since the last 4 weeks now.i was having my exams that time.Headache started before that.till now its not gone.I have consulted a opthamologist and he has prescribed me clotan tablets.and advised to take rest in between work.Its accompanied by hairfall since last 4 weeks.What could be the problem. iam 21 years old male
Asked On : Tue, 3 May 2011
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear it seems that you are having stress induced headache,though this is not the first diagnosis to be made,but depending upon the circumstances that you are in this is likely.Visit your family doctor and get your blood pressure checked.Try to avoid drinks containing too much of caffeine and take proper rest.bye.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor